# SDR IPXA1569697

- Difficulty date: October 8, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 20,374 hours, 12,731 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N53617
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FLOOR PANEL 251XRF HAS DAMAGED INSERTS AND TORN HOLES.     FABRICATED REPLACEMENT FLOOR PANEL IAW EO B757-5320-9692-G.
